Optimal stationary solution in forest management model by accounting intra-species competition

Davydov AA & Platov AS (2012). Optimal stationary solution in forest management model by accounting intra-species competition. Moscow Mathematical Journal 12 (2): 269-273.

Full text not available from this repository.

Abstract

We consider a model of exploitation of a size-structured population when the birth, growth and mortality rates depend on the individual size and interspecies competition, while the exploitation intensity is a function of the size only. For a given exploitation intensity and under natural assumptions on the rates, we establish existence and uniqueness of a nontrivial stationary state of the population. In addition, we prove existence of an exploitation intensity which maximizes a selected profit functional of exploitation.

Item Type: Article
Uncontrolled Keywords: Calculus of variations and optimal control; Stationary solution
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Moscow Mathematical Journal; 12(2):269-273 (April-June 2012)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:46
Last Modified: 12 Sep 2016 13:09
URI: http://pure.iiasa.ac.at/9871

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313